Nhảy đến nội dung

Interval Abel integral equation

Authors: 

Vasile Lupulescu, Ngo Van Hoa*

Source title: 
Soft Computing, 21(10): 2777-2784, 2017 (ISI)
Academic year of acceptance: 
2016-2017
Abstract: 

In this paper, we use a generalization of the Riemann–Liouville fractional integral for interval-valued functions to study a theory of the interval Abel integral equation (IAIE). Our aim is to clarify under which suitable conditions the IAIE is solvable. The theory is illustrated by solving some examples.